# SDR IPXA12574765

- Difficulty date: July 31, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 14,775 hours, 21,912 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 780 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO BAY BS 780, S24L, FRAME DENTED ON INBD FLANGE.  CUT OUT DENT, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-07-2R5 DETAIL I.
